A 26-year-old female asked:
Disclaimer

I am on the depo contraceptive injection. This is my second injection but I am bleeding and also have cramps. Is this normal?

1 doctor answer
Dr. Parul Krishnamurthy
33 years experience in Obstetrics and Gynecology
Quite common: Irregularly irregular bleeding is rather common during the first few months of Depot use. Cramps are not so common, so please check with your health care provider
Answered on Jul 24, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Bac Nguyen
22 years experience in Family Medicine
YEP, what Depo does: Depo-provera injection for birth control: the intent of Depo-Provera injection is to eliminate period all together, so you are getting what this medic ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Stuart Hickerson
31 years experience in Family Medicine
Depo: You would want to make sure you are not pregnant. So home pregnancy test. Likely you will need to take an estrogen supplement for a another month or s ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Ralph Boling
38 years experience in Obstetrics and Gynecology
Early phase: of starting depo-provera, causes any build up of the uterine lining, to began to shed. Once this build up of tissue passes, the bleeding should sto ... Read More
A 24-year-old female asked:
Dr. Steven Warren
8 years experience in Family Medicine
Re examined: It is a good idea to be re examined and a second opinion Sometimes you can have an infection causing the problem with pain and heavy bleeding. Often ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month